# SDR DALA2022030201325

- Difficulty date: February 24, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 39,594 hours, 26,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW Y=994 AND Y=1002, BTW L30 AND L29 RH (SM). SUMMARY OF NRC 00081: CORROSION LEVEL 2, INTERCOSTAL CORRECTIVE ACTION LOCATION PENDING. FOLLOW-UP DUE... "SUPPLEMENTAL INFORMATION": UPDATE DISCREPANCY COMMENT TO STATE: CORROSION ON INTERCOSTAL BTW Y=946 AND Y=954, BTW L30 AND L29 RH AT AFT CARGO COMPARTMENT (SM). SUMMARY OF NRC 00081: CORROSION LEVEL 2, INTERCOSTAL BTW Y=946 AND Y=954, BTW L30 AND L29 RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-05-0G PAR. 8.A. & SRM 51-41-02-0G PAR. 4. (LP #2133268)
